Skip to content

ilikehealth

Just another WordPress.com site

Aggrenox contains a combination of aspirin and dipyridamole. Aspirin is in a group of drugs called salicylates (sa-LIS-il-ates). It works by reducing substances in the body that cause pain, fever, and inflammation.

Dipyridamole keeps platelets in your blood from sticking together to form clots.

Aggrenox is a capsule containing 25 mg aspirin and 200 mg dipyridamole.

Aggrenox is used to reduce the risk of stroke in people who have had blood clots or a “mini-stroke” (also called a transient ischemic attack or TIA).

Aggrenox may also be used for purposes other than those listed in this medication guide.

Advertisements

%d bloggers like this: